# SDR CALA2012021600104

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 46,641 hours, 15,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: M390291101
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

O/H BIN 24DEF EMERGENCY PATH LIGHT ON BULLNOSE IS INOP.  "FOR SDR REPORTING" REPAIRED GROUND GD03806 BY REPLACING TERMINAL CONTACT AND RE-INSERTING GND WIRE INTO GND BLOCK.  EMERGENCY LIGHT AT 24 DEF CKS GOOD.  REPAIR DONE PER SWPM 20-90-15.
